ZYRTEC

Allergy, Original Prescription Strength, 10 mg, Tablets

30 CT
$23.99 each
$0.80/CT
In Each Tablet: Active Ingredients: Cetirizine HCl (10 mg), Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
In Each Tablet: Directions: Adults and Children 6 Years and Over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less sever symptoms. Adults 65 Years and Over: Ask a doctor. Children Under 6 Years of Age: Ask a doctor. Consumers with Liver or Kidney Disease: Ask a doctor.